# SDR DALA2023112009504

- Difficulty date: November 18, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N376DN
- Make and model: Airbus A321-211
- Aircraft serial: 8858
- Aircraft time: 14,452 hours, 6,298 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3076 WHILE R/R 2R EMERGENCY SLIDE PER JIC 2561-4001-2R, DOOR DAMPENER LOST PRESSURE & WOULD NOT RECHARGE. CORRECTIVE ACTION: REPLACED DOOR DAMPER AND CHARGED UP SYSTEM. OK FOR SERVICE. (4274391)
